MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71020
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient had initially reported good therapy from the nalu system and later reported inadequate pain relief.Imaging was performed and showed no evidence of any component movement, with implanted components remaining in their original implant location.While performing multiple re-programming sessions with the patient, there are no reports of any concers with the function of the nalu system or any of it's components.The patient reports no new falls or injuries, however an unrelated hip surgery was performed after implanting the nalu system and it is unclear how this procedure may have affected the patient's pain symptoms and if there was any affect to the nalu system or any of its components.The explanted ipg was not released by the medical facility and thus is unavailable for any further testing by the firm.
 
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024 to treat back pain.Several months after activating the system the patient reported discomfort from overstimulation.The patient was seen multiple times for reprogramming over the subsequent year, however the patient continued to express dissatisfaction with therapy.On (b)(6) 2026 a system explant was attempted at the request of the patient.During the procedure the physician found that both leads had significant scarring and were unable to be removed despite hydrodisection being used to loosen the components.Both leads fractured and were thus left in place with instructions for the patient to seek surgical consult if they wish to remove the lead fragment in the future.The implantable pulse generator (ipg) was successfully removed.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key24683614
Report Number3015425075-2026-00032
Device Sequence Number15953647
Product Code GZF
UDI-Device Identifier00812537037363
UDI-Public(01)00812537037363(11)240717(17)270717
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number71020
Device Catalogue Number71020
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Initial Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown